The main object of the present paper is to investigate convolution properties for a new subfamily of analytic functions that are defined by $q$ -analogue of Ruscheweyh differential operator. Several consequences of the main results are also given.
AHMAD, KHURSHID; ARIF, MUHAMMAD; and LIU, JIN LIN
"Convolutionproperties for a family of analytic functions involving $q$-analogue ofRuscheweyh differential operator,"
Turkish Journal of Mathematics: Vol. 43:
3, Article 44.
Available at: https://journals.tubitak.gov.tr/math/vol43/iss3/44